# SDR AALA201812039010

- Difficulty date: November 18, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK,  FRAMES 12 TO 16, Y503.2.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWINGS D53112825, AND D53110984.
